hrcak mascot   Srce   HID

Izvorni znanstveni članak

Movable categories

P. S. Gevorgyan

Puni tekst: engleski, pdf (215 KB) str. 177-183 preuzimanja: 42* citiraj
APA 6th Edition
Gevorgyan, P.S. (2003). Movable categories. Glasnik matematički, 38 (1), 177-183. Preuzeto s https://hrcak.srce.hr/1343
MLA 8th Edition
Gevorgyan, P. S.. "Movable categories." Glasnik matematički, vol. 38, br. 1, 2003, str. 177-183. https://hrcak.srce.hr/1343. Citirano 24.10.2021.
Chicago 17th Edition
Gevorgyan, P. S.. "Movable categories." Glasnik matematički 38, br. 1 (2003): 177-183. https://hrcak.srce.hr/1343
Harvard
Gevorgyan, P.S. (2003). 'Movable categories', Glasnik matematički, 38(1), str. 177-183. Preuzeto s: https://hrcak.srce.hr/1343 (Datum pristupa: 24.10.2021.)
Vancouver
Gevorgyan PS. Movable categories. Glasnik matematički [Internet]. 2003 [pristupljeno 24.10.2021.];38(1):177-183. Dostupno na: https://hrcak.srce.hr/1343
IEEE
P.S. Gevorgyan, "Movable categories", Glasnik matematički, vol.38, br. 1, str. 177-183, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1343. [Citirano: 24.10.2021.]

Sažetak
The notion of movability for metrizable compacta was introduced by K.Borsuk. In this paper we define the notion of a movable category and prove that the movability of a topological space X coincides with the movability of a suitable category, which is generated by the topological space X (i.e., the category X, defined by S.Mardesic).

Ključne riječi
Shape theory; movability; category

Hrčak ID: 1343

URI
https://hrcak.srce.hr/1343

Posjeta: 198 *